# SDR CALA2023112703484

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 76,338 hours, 26,895 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100013
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 129.50, 17 FROM FRONT SPAR I/B ROW. CRACK LENGTH 1.218 REF N/R 9216514 REPAIRED CRACK AT LEFT HORIZONTAL STABALIZER LOWER SKIN STA. ACCOMPLISHED BY V938928. 129.50, 17" FROM FRONT SPAR I/B ROW IN REF SRM 55-10-01-2R-11. REPETITIVE INSPECTION: INITIAL INSPECTION AT 56,000 CYCLES, REPETITIVE INSPECTION AT 9,000 CYCLES THERE AFTER.
